# SDR FDEA201511013437

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 744 hours, 17,656 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 608474
- Part serial: 15014W
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED  A LEVEL 1 TAIL PUMP OFF    REPLACED S3-438 BLOCK RAIL REF SWPM.  CUT OUT 2 INCHES OF DAMAGED WIRE AND RETERMINATED AT S3-438 BLOCKS 17L, 18L AND 19L REF WDM 28-22-05 AND SWPM.  ALSO REPLACED BLOCKS 15CC, 17L, 18L, 19L AND 20L AT S3-438 REF SWPM.  ADJACENT WIRE BUNDLES INSPECTED AND SECURED REF SWPM.  NO FURTHER DAMAGE NOTED.  REMOVED AND REPLACED RT TAIL TRANSFER PUMP IAW AMM 28-22-01-2.  FUEL SYSTEM TEST CHECKS GOOD IAW AMM 28-22-01-5.  LEAK CHECKS GOOD.  THIS CLEARS MEL.  A/C OK FOR SERVICE.
